# SDR 2003UALA00670

- Difficulty date: September 6, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 16,941 hours, 5,440 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STIFFENER AT STA 246, LBL 40 IS CRACKED.  MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED  NEW STIFFENER.
